Search
for
Sort by
Research 121–150 of 1000+
- An Unusual Case of Mycosis Fungoides Presenting with Multiple Atypical Morphologies in a Photoexacerbated Distribution
- Occipital Fibrosing Alopecia in a Young Male: A Case Report
- Skin manifestations associated with systemic diseases – Part I
- Review of Promising Off-Label Use of Deucravacitinib
- New developments in the molecular treatment of ichthyosis: review of the literature
- Alopecias: Practical Tips for the Management of Biopsies and Main Diagnostic Clues for General Pathologists and Dermatopathologists
- Hair Disorders in Autoimmune Diseases
- A Current Diagnostic and Therapeutic Challenge: Tinea Capitis
- The Important Role of Leptin in Modulating the Risk of Dermatological Diseases
- Clinical recognition and management of alopecia in women of color,
- Moth eaten alopecia as a manifestation of group of skin diseases: Reporting a series of 100 cases
- Skin Manifestations of Rheumatological Diseases
- Clinical features of primary cicatricial alopecia in Chinese patients
- AUTOIMMUNE CICATRICIAL ALOPECIA AND THE ROLE OF TRICHOSCOPY IN ITS DIAGNOSIS: A LITERATURE REVIEW
- The influence of interferon on healthy and diseased skin
- Dermoscopy in hair disorders
- Trichoscopy in alopecias: Diagnosis simplified
- [Translated article] Trichoscopy: An Update
- Primary cicatricial alopecia: diagnosis and treatment
- Treatment of Frontal Fibrosing Alopecia and Lichen Planopilaris
- Tinea capitis mimicking cicatricial alopecia: What host and dermatophyte factors lead to this unusual clinical presentation?
- Dermatological manifestations associated with COVID‐19: A comprehensive review of the current knowledge
- Adverse Cutaneous Reactions to Antipsychotics
- The Significance of Scalp Involvement in Pemphigus: A Literature Review
- Dermatologic therapy: December 1987 to December 1988
- Follicular cysts and hyperkeratoses in early mycosis fungoides
- Granuloma annulare with alopecia areata in a 6-year-old girl: a case report
- Effective use of ustekinumab in a patient with concomitant psoriasis, vitiligo, and alopecia areata
- P-Phenylenediamine-Induced Angioedema-like Facies: A Case Report and Review of Pathomechanisms
- Aceclofenac-induced erythema annulare centrifugum